# SDR 249TR0033

- Difficulty date: August 2, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,933 hours, 27,210 cycles
- Engine: Pwa JT8D15
- System (JASC): 2230 · Auto Throttle System
- Part: Control Unit
- Part number: 1633930201
- Condition: Inoperative
- Location: Autothrottle
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE INOPERATIVE.  REPLACED PDC CDU IAW MM 34-18-21 AND OPS CHECKED IAW MM 34-18-21 AND 22-31-01.
